SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS.

V. V. Konev, S. M. Pergamenshchikov

    Research output: Contribution to journalArticle

    5 Citations (Scopus)

    Abstract

    The authors consider the problem of estimating the linear parameters of multivariate stochastic processes described by stochastic differential equations. Sequential designs are constructed that make it possible to estimate the unknown parameters with the requisite accuracy within a finite time. Their asymptotic properties are investigated. A limiting expression that relates the duration of observations and the estimation accuracy is obtained. It is shown that the sequential estimates are asymptotically normal and that they converge with probability 1 and in the mean square.

    Original languageEnglish
    Pages (from-to)36-46
    Number of pages11
    JournalProblems of Information Transmission
    Volume21
    Issue number1
    Publication statusPublished - Jan 1985

    Fingerprint

    Random processes
    Differential equations

    ASJC Scopus subject areas

    • Engineering(all)

    Cite this

    Konev, V. V., & Pergamenshchikov, S. M. (1985). SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS. Problems of Information Transmission, 21(1), 36-46.

    SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS. / Konev, V. V.; Pergamenshchikov, S. M.

    In: Problems of Information Transmission, Vol. 21, No. 1, 01.1985, p. 36-46.

    Research output: Contribution to journalArticle

    Konev, VV & Pergamenshchikov, SM 1985, 'SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS.', Problems of Information Transmission, vol. 21, no. 1, pp. 36-46.
    Konev, V. V. ; Pergamenshchikov, S. M. / SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS. In: Problems of Information Transmission. 1985 ; Vol. 21, No. 1. pp. 36-46.
    @article{aca64b5220f5477991791fe27d8859c4,
    title = "SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS.",
    abstract = "The authors consider the problem of estimating the linear parameters of multivariate stochastic processes described by stochastic differential equations. Sequential designs are constructed that make it possible to estimate the unknown parameters with the requisite accuracy within a finite time. Their asymptotic properties are investigated. A limiting expression that relates the duration of observations and the estimation accuracy is obtained. It is shown that the sequential estimates are asymptotically normal and that they converge with probability 1 and in the mean square.",
    author = "Konev, {V. V.} and Pergamenshchikov, {S. M.}",
    year = "1985",
    month = "1",
    language = "English",
    volume = "21",
    pages = "36--46",
    journal = "Problems of Information Transmission",
    issn = "0032-9460",
    publisher = "Maik Nauka-Interperiodica Publishing",
    number = "1",

    }

    TY - JOUR

    T1 - SEQUENTIAL ESTIMATION OF PARAMETERS OF DIFFUSION PROCESS.

    AU - Konev, V. V.

    AU - Pergamenshchikov, S. M.

    PY - 1985/1

    Y1 - 1985/1

    N2 - The authors consider the problem of estimating the linear parameters of multivariate stochastic processes described by stochastic differential equations. Sequential designs are constructed that make it possible to estimate the unknown parameters with the requisite accuracy within a finite time. Their asymptotic properties are investigated. A limiting expression that relates the duration of observations and the estimation accuracy is obtained. It is shown that the sequential estimates are asymptotically normal and that they converge with probability 1 and in the mean square.

    AB - The authors consider the problem of estimating the linear parameters of multivariate stochastic processes described by stochastic differential equations. Sequential designs are constructed that make it possible to estimate the unknown parameters with the requisite accuracy within a finite time. Their asymptotic properties are investigated. A limiting expression that relates the duration of observations and the estimation accuracy is obtained. It is shown that the sequential estimates are asymptotically normal and that they converge with probability 1 and in the mean square.

    UR - http://www.scopus.com/inward/record.url?scp=0021977008&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0021977008&partnerID=8YFLogxK

    M3 - Article

    VL - 21

    SP - 36

    EP - 46

    JO - Problems of Information Transmission

    JF - Problems of Information Transmission

    SN - 0032-9460

    IS - 1

    ER -